# SDR UHLA2010121700327

- Difficulty date: December 17, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,127 hours, 10,716 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WON'T DISARM.  INSPECTED DOOR, VERIFIED PROPER RIGGING.  OPS CHECK GOOD.
